Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 182, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Sep 29, 2015, 4:14 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2015, 4:14 PM MDT (22:14 UTC)
- Expired
- Sep 29, 2015, 4:45 PM MDT
- In force
- 31 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
356 WUUS55 KCYS 292214 SVRCYS WYC001-021-292245- /O.NEW.KCYS.SV.W.0182.150929T2214Z-150929T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 414 PM MDT TUE SEP 29 2015 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL LARAMIE COUNTY IN SOUTHEASTERN WYOMING... SOUTHEASTERN ALBANY COUNTY IN SOUTHEASTERN WYOMING... * UNTIL 445 PM MDT * AT 414 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YELLOW PINE CAMPGROUND...OR 11 MILES EAST OF LARAMIE...MOVING SOUTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND DIME SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... GRANITE SPRINGS CAMPGROUND...NORTH CROW CAMPGROUND...CRYSTAL LAKE CAMPGROUND...CRYSTAL LAKE RESERVOIR...FEDERAL...GRANITE SPRINGS RESERVOIR AND YELLOW PINE CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4134 10557 4149 10546 4135 10500 4113 10518 TIME...MOT...LOC 2214Z 300DEG 31KT 4135 10537 HAIL...<.75IN WIND...60MPH $$ MAZUR
2 follow-up statements
765 WWUS55 KCYS 292230 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 430 PM MDT TUE SEP 29 2015 WYC001-021-292245- /O.CON.KCYS.SV.W.0182.000000T0000Z-150929T2245Z/ LARAMIE WY-ALBANY WY- 430 PM MDT TUE SEP 29 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR WEST CENTRAL LARAMIE AND EASTERN ALBANY COUNTIES... AT 429 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH CROW CAMPGROUND...OR 16 MILES EAST OF LARAMIE...MOVING SOUTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND DIME SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... GRANITE SPRINGS CAMPGROUND...NORTH CROW CAMPGROUND...CRYSTAL LAKE CAMPGROUND...CRYSTAL LAKE RESERVOIR...FEDERAL...GRANITE SPRINGS RESERVOIR AND YELLOW PINE CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4128 10546 4141 10536 4131 10503 4113 10518 TIME...MOT...LOC 2229Z 302DEG 29KT 4128 10528 HAIL...<.75IN WIND...60MPH $$ MAZUR
068
WWUS55 KCYS 292242
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT TUE SEP 29 2015
WYC001-021-292252-
/O.EXP.KCYS.SV.W.0182.000000T0000Z-150929T2245Z/
LARAMIE WY-ALBANY WY-
442 PM MDT TUE SEP 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LARAMIE AND
EASTERN ALBANY COUNTIES WILL EXPIRE AT 445 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4128 10546 4141 10536 4131 10503 4113 10518
TIME...MOT...LOC 2236Z 300DEG 31KT 4128 10528
$$
MAZURWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:50 PM MDT, 24 minutes earlier.
Area forecast discussion, Sep 29, 3:50 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 350 PM MDT TUE SEP 29 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 350 PM MDT TUE SEP 29 2015 ISOLATED SHOWERS AND WEAK THUNDERSTORMS WILL TRY TO SHIFT INTO THE PLAINS THIS EVENING. LOW LEVEL CAP WILL KEEP THUNDERSTORMS FROM MAKING IT VERY FAR EAST. MOST THUNDERSTORM ACTIVITY OR AT LEAST ANY STRONGER THUNDERSTORMS SHOULD DIE OFF AROUND INTERSTATE 25. THERE IS THE POTENTIAL FOR SOME SHOWERS AND THUNDERSTORMS TO BECOME ELEVATED AS THE LEFT EXIT REGION OF AN UPPER LEVEL JET SLIDES INTO THE AREA THIS EVENING. HRRR MODEL...WHICH HAS HANDLED SHOWER AND THUNDERSTORM ACTIVITY FAIRLY WELL THE LAST COUPLE DAYS DOES DEVELOP ELEVATED CONVECTION. BASED ON THE HRRR THE ACTIVITY OVER THE SOUTHERN LARAMIE RANGE WILL DIE OFF AS IT MOVES INTO SOUTHEAST WYOMING/NORTHEAST COLORADO WHILE ANOTHER BATCH OF ACTIVITY WILL FORM OVER THE NORTHERN LARAMIE RANGE LATE THIS AFTERNOON AND THEN MOVE SOUTHEAST INTO THE SOUTHERN NEBRASKA PANHANDLE BY MID EVENING. FORECAST POPS GENERALLY REPRESENT THE HRRR SOLUTION THROUGH THIS EVENING. SEVERE THUNDERSTORM ARE VERY UNLIKELY BUT A FEW WINDS GUSTS UPWARDS OF 50 MPH AND PEA SIZED HAIL CAN NOT BE RULED OUT WITH A FEW STRONGER THUNDERSTORMS. LOW STRATUS AND PATCHY FOG WILL REDEVELOP OVER MUCH OF THE PLAINS THIS EVENING. NOT CONFIDENT IN HOW FAR WEST AND NORTH THE STRATUS AND FOG WILL MAKE IT BUT IT COULD PARALLEL THE LARAMIE RANGE FOR A WHILE TONIGHT. WINDS SHOULD BECOME WEST ALONG THE LARAMIE RANGE AFTER MIDNIGHT WHICH WILL BEGIN TO ERODE THE WESTERN FLANKS OF FOG AND STRATUS. COULD ALSO SEE SOME DRIZZLE TONIGHT INTO THE NEBRASKA PANHANDLE AS THERE WILL BE AN AREA OF WEAK THETAE ADVECTION NEAR THE TOP OF A SHALLOW SATURATED INVERSION. MOST OF THE FOG/LOW STRATUS/DRIZZLE WILL ERODE EASTWARD INTO THE PLAINS THROUGH THE DAYLIGHT HOURS TOMORROW BUT PLACES LIKE ALLIANCE AND SIDNEY NEBRASKA MAY NOT SEE THE SUN TOMORROW AS A LOW LEVEL INVERSION MAY HOLD THE STRATUS IN PLACE. CHANCES FOR THUNDERSTORMS WILL BE MINIMAL WEDNESDAY WITH THE MAIN CHANCES IN AND NEAR THE SNOWY RANGE AND SIERRA MADRE RANGE. THE MODELS ARE SHOWING SURFACE BASED CAPES OF 500-1000 J/KG INTO THE PLAINS WEDNESDAY AFTERNOON. THE MAIN QUESTION IS WHETHER OR NOT THE CAP WILL HOLD AND IF THERE WILL BE ANY UPPER LEVEL SUPPORT IN PLACE. NOT CONFIDENT THERE WILL BE STORMS INTO THE PLAINS BUT IT WILL BE SOMETHING TO WATCH. MORE FOG AND LOW STRATUS LIKELY FOR THE PLAINS WEDNESDAY NIGHT INTO THURSDAY MORNING. SMALL CHANCES FOR SHOWERS AND THUNDERSTORMS AGAIN THURSDAY AFTERNOON. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 300 PM MDT TUE SEP 29 2015 RAIN AND SHOWERS SHOULD SPREAD ACROSS THE CWA DURING THE DAY FRIDAY AS THE WESTERN CONUS UPPER TROF MOVES EAST AND PIVOTS ACROSS THE CWA THROUGH FRIDAY NIGHT. SOME SNOW STILL POSSIBLE OVER THE HIGHER MTNS BUT NOT A LOT OF COLD AIR WITH THIS SYSTEM SO ANY ACCUMULATIONS INTO SAT MORNING SHOULD BE ON THE LOW SIDE. SOME LULL IN THE PCPN ON SATURDAY BEFORE NEXT IMPULSE IN THE FLOW ROTATES ACROSS SAT NIGHT BRINGING ANOTHER ROUND OF PCPN. IN THE MEANTIME A POTENT UPPER LOW WILL DROP DOWN ALONG THE WEST COAST SAT NIGHT AND SUNDAY BEFORE BEGINNING A SLOW DRIFT NORTHEAST EARLY NEXT WEEK. SHORT RIDGING WILL BUILD OVER THE CWA SUNDAY DRYING THINGS OUT AND ALLOWING FOR MILDER TEMPS AFTER A COOL DAY SATURDAY. THIS SHOULD CONTINUE THROUGH MOST OF MONDAY BEFORE THE UPPER LOW BEGINS SPREADING PCPN BACK OVER THE CWA MONDAY NIGHT INTO TUESDAY. AGAIN SNOWS LOOK TO BE CONFINED TO THE HIGHER MTN ELEVATIONS. TEMPERATURES REMAINING MILD...CLOSE TO SEASONAL AVERAGES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING) ISSUED AT 1129 AM MDT TUE SEP 29 2015 VFR EXPECTED ACROSS THE SE WY TERMINALS THOUGH KCYS MAY HOLD AN MVFR CIG BRIEFLY. OVER THE PANHANDLE WDSPRD MVFR CIGS SHOULD RISE SLOWLY TO VFR CIGS THIS AFTERNOON BUT LIKELY WILL LOWER AGAIN TONIGHT. A FEW SHOWERS AND TSTRMS POSSIBLE THIS AFTERNOON INTO THIS EVENING BUT COVERAGE EXPECTED TO BE ISOLATED. && .FIRE WEATHER... ISSUED AT 350 PM MDT TUE SEP 29 2015 HUMIDITY VALUES WILL DIP INTO THE 20 TO 25 PERCENT RANGE OVER SOUTH CENTRAL WYOMING WEDNESDAY AND THURSDAY AFTERNOON WITH WIND GUSTS BETWEEN 20 TO 25 MPH. THAT WILL BE THE ONLY AREA WITH ANY FIRE WEATHER CONCERNS THIS WEEK. OTHERWISE RELATIVE HUMIDITY VALUES WILL REMAIN ON THE HIGH SIDE OVER THE PLAINS THIS WEEK. AN UPPER LEVEL LOW IS STILL EXPECTED TO IMPACT THE REGION LATE FRIDAY THROUGH SATURDAY. WIDESPREAD WETTING RAIN IS LIKELY ALONG WITH SNOW INTO THE MOUNTAINS OF SOUTHEAST WYOMING. MOST SNOW ACCUMULATIONS WILL BE ABOVE 9000 FEET BUT COULD SEE SOME SNOW AS LOW AS 8000 FEET. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...SML LONG TERM...RE AVIATION...RE FIRE WEATHER...SML
Hazardous weather outlook, Sep 29, 11:05 AM MDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1105 AM MDT TUE SEP 29 2015 WYZ101>119-301000- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1105 AM MDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE MOUNTAINS AND FOOTHILLS AND THEN MOVE EAST INTO THE ADJACENT PLAINS BY LATE THIS AFTERNOON. SEVERE THUNDERSTORMS ARE NOT EXPECTED. FOG WILL BE POSSIBLE TONIGHT MAINLY IN AREA ALONG AND EAST OF THE LARAMIE RANGE AND INTO THE PLAINS OF SOUTHEAST WYOMING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A PACIFIC LOW PRESSURE SYSTEM WILL IMPACT THE ROCKY MOUNTAIN REGION FRIDAY AND SATURDAY. BASED ON THE FORECAST TRACK OF THIS SYSTEM... ACCUMULATING SNOW IS EXPECTED OVER THE MOUNTAINS OF SOUTHEAST WYOMING ABOVE 9000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-301000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1105 AM MDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG AND DRIZZLE ARE EXPECTED TO REDEVELOP TONIGHT WITH VISIBILITIES AS LOW AS A MILE AT TIMES. ISOLATED EVENING THUNDERSTORMS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, Sep 29, 3:09 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 309 PM MDT TUE SEP 29 2015 WYZ114>116-292200- SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-LARAMIE VALLEY WY- 309 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY COUNTY UNTIL 400 PM MDT... AT 309 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE HATTIE RESERVOIR...OR 14 MILES WEST OF LARAMIE...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LARAMIE...THE BUTTES...LAKE HATTIE RESERVOIR...TIE CITY CAMPGROUND... UNIVERSITY OF WYOMING WAR MEMORIAL STADIUM AND HUTTON LAKE. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 297 AND 324. LAT...LON 4121 10604 4142 10591 4131 10539 4102 10556 TIME...MOT...LOC 2109Z 291DEG 19KT 4127 10587 MAZUR
Special weather statement, Sep 29, 3:09 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 309 PM MDT TUE SEP 29 2015 WYZ114>116-292200- SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-LARAMIE VALLEY WY- 309 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY COUNTY UNTIL 400 PM MDT... AT 309 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE HATTIE RESERVOIR...OR 14 MILES WEST OF LARAMIE...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LARAMIE...THE BUTTES...LAKE HATTIE RESERVOIR...TIE CITY CAMPGROUND... UNIVERSITY OF WYOMING WAR MEMORIAL STADIUM AND HUTTON LAKE. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 297 AND 324. LAT...LON 4121 10604 4142 10591 4131 10539 4102 10556 TIME...MOT...LOC 2109Z 291DEG 19KT 4127 10587 MAZUR
Local storm report, Sep 29, 3:33 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT TUE SEP 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 7 S LARAMIE 41.21N 105.58W
09/29/2015 M0.50 INCH ALBANY WY TRAINED SPOTTER
&&
RUBINSpecial weather statement, Sep 29, 3:42 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 342 PM MDT TUE SEP 29 2015 WYZ115-116-292215- SOUTH LARAMIE RANGE WY-LARAMIE VALLEY WY- 342 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALBANY COUNTY UNTIL 415 PM MDT... AT 342 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOSLER...OR 14 MILES NORTHWEST OF LARAMIE...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOSLER AND BALDY PEAK. LAT...LON 4146 10585 4161 10576 4154 10536 4133 10548 TIME...MOT...LOC 2142Z 290DEG 19KT 4150 10569 MAZUR
Special weather statement, Sep 29, 3:55 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 PM MDT TUE SEP 29 2015
WYZ116-117-292230-
SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
355 PM MDT TUE SEP 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES UNTIL 430 PM MDT...
AT 355 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VEDAUWOO...OR 16 MILES SOUTHEAST OF LARAMIE...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRANITE SPRINGS CAMPGROUND...CRYSTAL LAKE CAMPGROUND...VEDAUWOO
CAMPGROUND...PUMPKIN VINE...CRYSTAL LAKE RESERVOIR...VEDAUWOO...TIE
SIDING...BUFORD AND GRANITE SPRINGS RESERVOIR.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 326 AND
345.
LAT...LON 4105 10552 4107 10552 4123 10543 4123 10539
4118 10506 4100 10517 4100 10539
TIME...MOT...LOC 2155Z 289DEG 21KT 4112 10538
MAZURSpecial weather statement, Sep 29, 3:58 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 358 PM MDT TUE SEP 29 2015 WYZ105-106-110-115-116-292230- SHIRLEY BASIN WY-NORTH SNOWY RANGE FOOTHILLS WY- SOUTH LARAMIE RANGE WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- LARAMIE VALLEY WY- 358 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 430 PM MDT... AT 357 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF WHEATLAND RESERVOIR 3...OR 32 MILES NORTH OF LARAMIE...MOVING EAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROCK RIVER. LAT...LON 4170 10598 4187 10591 4183 10538 4157 10550 TIME...MOT...LOC 2157Z 284DEG 35KT 4175 10578 MAZUR
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 8:56 PM MDT | Special Weather Statement | CYS | Carbon | 34 min |
| Sep 28, 9:15 PM MDT | Special Weather Statement | CYS | Carbon | 30 min |
| Sep 28, 9:39 PM MDT | Special Weather Statement | CYS | Carbon | 21 min |
| Sep 28, 10:04 PM MDT | Special Weather Statement | CYS | Albany | 26 min |
| Sep 28, 10:34 PM MDT | Special Weather Statement | CYS | Albany | 41 min |
| Sep 29, 3:09 PM MDT | Special Weather Statement | CYS | Albany | 51 min |
| Sep 29, 3:42 PM MDT | Special Weather Statement | CYS | Albany | 33 min |
| Sep 29, 3:58 PM MDT | Special Weather Statement | CYS | Albany | 32 min |
| Sep 29, 4:26 PM MDT | Special Weather Statement | CYS | Laramie | 34 min |
| Sep 29, 4:40 PM MDT | Special Weather Statement | CYS | Albany | 50 min |
| Sep 29, 4:46 PM MDT | Special Weather Statement | CYS | Platte | 29 min |
| Sep 29, 5:18 PM MDT | Special Weather Statement | CYS | Laramie | 27 min |
| Sep 29, 5:36 PM MDT | Special Weather Statement | CYS | Goshen | 24 min |
| Sep 29, 5:50 PM MDT | Special Weather Statement | CYS | Platte | 25 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.